# SDR DALA2024070806859

- Difficulty date: July 5, 2024
- Submitted: July 8, 2024
- Operation: Air carrier
- Aircraft: N420DX
- Make and model: Airbus A330-941
- Aircraft serial: 2021
- Aircraft time: 7,525 hours, 852 cycles
- System (JASC): 5200 · Doors
- Part: Power Supply
- Condition: Faulted
- Stage of operation: IN
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

SHIP 3420 ASPSU FAULTING MESSAGE. CORRECTIVE ACTION: REPLACED ASPSU UNIT PER A330 AMM 52-71. OK FOR SERVICE. (5766439)
